# SDR USAA2010112992682

- Difficulty date: November 29, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 55,347 hours, 36,989 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C3 - CRACK ON FORWARD ENTRY SERVICE DOOR LOWER HINGE CUTOUT.  REPAIRED FORWARD ENTRY SERVICE DOOR LOWER HINGE CUTOUT IAW TYPICAL REPAIR 52-10-13.
